Generalization of a well-known inequality

Yan Yan Li, Louis Nirenberg

Research output: Chapter in Book/Report/Conference proceedingChapter

6 Scopus citations
Original languageEnglish (US)
Title of host publicationProgress in Nonlinear Differential Equations and Their Application
PublisherSpringer US
Pages365-370
Number of pages6
DOIs
StatePublished - Jan 1 2006

Publication series

NameProgress in Nonlinear Differential Equations and Their Application
Volume66
ISSN (Print)1421-1750
ISSN (Electronic)2374-0280

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mechanics
  • Mathematical Physics
  • Control and Optimization
  • Applied Mathematics

Cite this